Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 176, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 30, 2016, 7:06 PM CDT for 4 counties in Oklahoma. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2016, 7:06 PM CDT (00:06 UTC)
- Expired
- Jun 30, 2016, 7:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:10 PM CDT | TSTM WND DMG | Collinsville, OK | POWER LINE DOWN NEAR COLLINSVILLE HIGH SCHOOL. TIME ESTIMATED BY RADAR. |
| Jun 30, 7:10 PM CDT | TSTM WND GST 70 | Collinsville, OK | ESTIMATED 70MPH WIND GUST AT COLLINSVILLE HIGH SCHOOL. TIME ESTIMATED BY RADAR. |
| Jun 30, 7:22 PM CDT | TSTM WND DMG | Owasso, OK | SNAPPED PEAR TREE IN OWASSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2034 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
692
WUUS54 KTSA 010006
SVRTSA
OKC131-143-145-147-010030-
/O.NEW.KTSA.SV.W.0176.160701T0006Z-160701T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT THU JUN 30 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF OOLOGAH TO 2 MILES NORTH OF
COLLINSVILLE TO SKIATOOK...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
CLAREMORE... OWASSO...
SKIATOOK... CATOOSA...
COLLINSVILLE... VERDIGRIS...
OOLOGAH... VERA...
TIAWAH... TURLEY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 224 AND 250.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3625 9552 3611 9569 3606 9593 3640 9598
3646 9586 3654 9577
TIME...MOT...LOC 0006Z 342DEG 27KT 3648 9577 3640 9584 3637 9602
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
907
WWUS54 KTSA 010014
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT THU JUN 30 2016
OKC147-010023-
/O.CAN.KTSA.SV.W.0176.000000T0000Z-160701T0030Z/
WASHINGTON OK-
714 PM CDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3625 9552 3611 9569 3606 9593 3640 9596
3642 9588 3643 9583 3642 9581 3643 9581
3643 9578
TIME...MOT...LOC 0013Z 342DEG 27KT 3644 9575 3636 9582 3633 9600
$$
OKC131-143-145-010030-
/O.CON.KTSA.SV.W.0176.000000T0000Z-160701T0030Z/
ROGERS OK-WAGONER OK-TULSA OK-
714 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES...
AT 713 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OOLOGAH TO COLLINSVILLE TO 2 MILES
NORTH OF SPERRY...MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
CLAREMORE... OWASSO...
SKIATOOK... CATOOSA...
COLLINSVILLE... VERDIGRIS...
TIAWAH... TURLEY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 224 AND 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3625 9552 3611 9569 3606 9593 3640 9596
3642 9588 3643 9583 3642 9581 3643 9581
3643 9578
TIME...MOT...LOC 0013Z 342DEG 27KT 3644 9575 3636 9582 3633 9600
HAIL...0.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:11 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 30, 6:11 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 611 PM CDT THU JUN 30 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered TSRA to impacts mainly KBVO this evening...with less coverage across NW AR that warrants a VCTS for a few hours early in the TAF period for those sites. MVFR vsbys will prevail where thunder occurs...with VFR cigs. Periodic chances for storms during the remainder of the TAF period will be handled with prob groups across the NE OK and NW AR sites as development will be focused in the vicinity of a cold front that will linger across the area through tomorrow. && .PREV DISCUSSION... /Issued 257 PM CDT THU JUN 30 2016/ DISCUSSION... A cold front currently across central Kansas will try to move into northeast Oklahoma Tonight into Friday increasing the chances of showers and thunderstorms across areas north of Interstate 40 into Friday. Subtle shortwaves embedded in the decaying northwesterly flow aloft will also aid in the development of these scattered showers and thunderstorms. The chances of showers and thunderstorms will continue on Saturday as the frontal boundary lifts back north to near the Kansas/Oklahoma border. These chances will mainly be north of highway 412. Better chances of showers and thunderstorms arrive Saturday night and continue into Independence Day as a more significant mid-level shortwave moves out of the southwest United States and across the plains. Showers and thunderstorms will linger into Tuesday as an associated frontal boundary lingers in the vicinity. Dry weather is expected Wednesday into Thursday as high pressure aloft builds in the area. Temperatures will warm as well with high temperatures around 100 degrees possible Wednesday and especially on Thursday. && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && AVIATION...23
Hazardous weather outlook, Jun 30, 4:46 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU JUN 30 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 PM CDT THU JUN 30 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON AND CONTINUING THROUGH THIS EVENING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING...BUT DIMINISHING THIS EVENING.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP LATE
THIS AFTERNOON ACROSS THE HIGHER TERRAIN LOCATIONS OF NORTHWEST
ARKANSAS...AND ACROSS SOUTHERN KANSAS AHEAD OF A WEAK FRONTAL
BOUNDARY. A LIMITED THREAT OF SEVERE WEATHER WILL EXIST IN AREAS
OF NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER...AND ACROSS
NORTHWEST ARKANSAS IN THE FORM OF DAMAGING DOWNBURST WINDS.
HEAT INDEX VALUES APPROACHING 100 DEGREES IN MANY AREAS THIS
AFTERNOON WILL LESSEN THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL
...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS THE FRONTAL BOUNDARY
REMAINS NEAR THE AREA. ADDITIONAL THUNDERSTORM POTENTIAL WILL
EXIST OVER THE REGION AS THE BOUNDARY INTERACTS WITH AN UPPER DISTURBANCE
LATE SATURDAY AND SUNDAY. DANGEROUS HEAT POTENTIAL WILL EXIST
SOUTH OF THE BOUNDARY...AND AWAY FROM ANY STORMS OVER THE WEEKEND INTO
EARLY NEXT WEEK.
FOR THE MIDDLE TO LATTER PORTION OF NEXT WEEK...RISING MID LEVEL
HEIGHTS AND TEMPS WILL LIKELY BRING AN END TO THE DAILY THUNDERSTORM
CHANCES...WITH DANGEROUS HEAT BECOMING MORE WIDESPREAD.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 30, 5:26 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU JUN 30 2016
OKZ054-055-302315-
WASHINGTON OK-OSAGE OK-
526 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 615 PM CDT...
AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHAUTAUQUA...
MOVING SOUTHEAST AT 10 MPH.
PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
COPAN... ELGIN...
HULAH... BIGHEART...
WAH SHA SHE STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3700 9588 3694 9581 3692 9581 3678 9630
3700 9630
TIME...MOT...LOC 2225Z 334DEG 8KT 3706 9616Special weather statement, Jun 30, 5:45 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT THU JUN 30 2016
OKZ055-302315-
WASHINGTON OK-
545 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON COUNTY UNTIL
615 PM CDT...
AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COPAN...MOVING
EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE... DEWEY...
COPAN...
LAT...LON 3694 9579 3694 9581 3677 9581 3676 9595
3691 9600 3693 9600 3700 9583 3700 9579
TIME...MOT...LOC 2245Z 254DEG 7KT 3687 9589Special weather statement, Jun 30, 6:16 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 616 PM CDT THU JUN 30 2016 OKZ054-055-010000- WASHINGTON OK-OSAGE OK- 616 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE AND CENTRAL WASHINGTON COUNTIES UNTIL 700 PM CDT... AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BARTLESVILLE... MOVING SLOWLY SOUTH AT 5 MPH. OTHER STRONG STORMS WERE DEVELOPING ON THE OUTFLOW NEAR BARTLESVILLE FROM THE SEVERE STORM OVER NORTHEAST OSAGE COUNTY. THE ACTIVITY WILL CONTINUE TO REDEVELOP TOWARD THE SOUTH ALONG WITH THE OUTFLOW. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTLESVILLE... DEWEY... BARNSDALL... OCHELATA... LAT...LON 3688 9605 3689 9581 3656 9581 3656 9617 TIME...MOT...LOC 2315Z 339DEG 6KT 3675 9593
Special weather statement, Jun 30, 6:20 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU JUN 30 2016
OKZ054-059-302345-
PAWNEE OK-OSAGE OK-
620 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES UNTIL 645 PM CDT...
AT 620 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
KAW CITY...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX... SHIDLER...
RALSTON... BURBANK...
SOUTHERN KAW LAKE... APPERSON...
LAT...LON 3669 9700 3668 9694 3673 9691 3675 9686
3674 9683 3676 9682 3680 9665 3646 9666
3653 9700 3653 9696 3655 9692 3655 9690
3657 9689 3660 9692 3658 9698 3659 9701
TIME...MOT...LOC 2320Z 275DEG 15KT 3662 9692Special weather statement, Jun 30, 6:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 640 PM CDT THU JUN 30 2016 OKZ054-055-060-061-010030- ROGERS OK-TULSA OK-WASHINGTON OK-OSAGE OK- 640 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS... SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA COUNTIES UNTIL 730 PM CDT... AT 639 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR OCHELATA...MOVING SOUTHEAST AT 15 MPH. PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... SKIATOOK... COLLINSVILLE... OOLOGAH... RAMONA... OCHELATA... AVANT... VERA... WOLCO... LAT...LON 3646 9562 3625 9614 3655 9614 3666 9589 TIME...MOT...LOC 2339Z 331DEG 12KT 3655 9600
Special weather statement, Jun 30, 7:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT THU JUN 30 2016
OKZ054-055-060-061-067-010045-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-OSAGE OK-
700 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...EASTERN
OSAGE...SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND NORTHEASTERN
TULSA COUNTIES UNTIL 745 PM CDT...
AT 700 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF TALALA TO 3 MILES NORTHEAST OF
COLLINSVILLE TO 3 MILES NORTHWEST OF SKIATOOK. MOVEMENT WAS SOUTHEAST
AT 30 MPH.
PEA TO DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
CLAREMORE... OWASSO...
BIXBY... COWETA...
SKIATOOK... CATOOSA...
COLLINSVILLE... VERDIGRIS...
INOLA... SPERRY...
OOLOGAH... VERA...
TURLEY... ONETA...
TIAWAH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 222 AND 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3627 9543 3625 9544 3617 9544 3602 9553
3601 9595 3642 9609 3650 9590 3657 9581
TIME...MOT...LOC 0000Z 328DEG 25KT 3649 9576 3641 9581 3640 9605The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:00 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 45 min |
| Jun 30, 7:11 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Jun 30, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 13 min |
| Jun 30, 7:42 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 33 min |
| Jul 1, 6:50 AM CDT | Areal Flood Advisory | TSA | Pawnee | 3 hr |
| Jul 1, 7:17 AM CDT | Flash Flood Warning | TSA | Pawnee | 4 hr |
| Jul 1, 5:05 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Jul 1, 5:41 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Jul 1, 6:27 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.